# SDR 97ZZZM798

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouge
- Location: Bs 886-900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT/GOUGE IN SKIN 1 INCH BELOW STRINGE R22R, BS 886-900.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS BS 886-900 STRINGER 22R PER SRM 53-00-01.  (M)
